Saphris is messing me up #saphris new blog post emdr

Fetzima 40 mg
Saphris 5 mg
Naltrexone 50 mg
Klonopin 1 mg

I’m a mess. I’m crying all the time. I can’t handle any stress or any emotion right now. I’m bursting into tears and fighting tears all the time. I know it’s the Saphris but I don’t know if I should give it some time or if I should call my doc now. Well, not now. Next week I guess. I don’t see him until April 10th and I know I can’t handle feeling like this for two more weeks. I’ve been on it for seven days. Is crying a side effect or is that how I am going to feel on this medication.

I had a bad reaction in emdr the other day. I couldn’t get my anxiety/fear down. I just kept getting worse. Finally we just stopped. It was so difficult to leave feeling worse than when I went in.

Advertisements

Feedback is appreciated

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s